# SDR CVGA20241021004

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N900UP
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 18,763 hours, 11,602 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, THE "A" HYDRAULIC QUANTITY DROPPED TO ZERO. AT LANDING, WE HAD TO USE THE NITROGEN EMERGENCY BRAKES IN ORDER TO BRING THE AIRCRAFT TO A STOP. EMERGENCY DECLARED. REMOVED DAMAGED NOSE LANDING GEAR ACTUATOR EXTEND AND RETRACT HOSES AND INSTALLED NEW CUSTOMER SUPPLIED NOSE LANDING GEAR EXTEND AND RETRACT HOSES. REMOVED NOSE LANDING GEAR ACTUATOR FUSELAGE ATTACHMENT HARDWARE AND REMOVED CONTAMINATED ACTUATOR ELASTOMER WASHERS. INSTALLED NEW CUSTOMER SUPPLIED ELASTOMER WASHERS AND RE-INSTALLED NOSE LANDING GEAR ACTUATOR BACK TO FUSELAGE WITH ORIGINAL ATTACHMENT HARDWARE. COMPLETED HYDRAULIC BLEED PROCEDURE, COMPLETED MAIN GEAR BRAKE BLEED PROCEDURE, COMPLETED 10 GEAR SWINGS WITH NO LEAKS OR COMPONENT INTERFERENCE NOTED. OPS AND LEAK CHECKS GOOD. WORK DONE IAW CESSNA CE-750 AMM 32-30-03, 32-42-00. NO DEFECTS NOTED. P/N OFF: S3128A0131-000G, P/N ON: AS116-06K0130, P/N OFF: S3218B0136-000G, P/N ON: AS116-06K0136.
